Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Higher derivations on finitely generated integral domains. II

Author: William C. Brown
Journal: Proc. Amer. Math. Soc. 51 (1975), 8-14
MSC: Primary 13B10
MathSciNet review: 0376644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Theorem. Let $A = k[{x_1}, \ldots ,{x_m}]$ be a finitely generated integral domain over a field $k$ of characteristic zero. Then $A$ regular, i.e. the local ring ${A_q}$ is regular for every prime ideal $q \subseteq A$, is equivalent to the following two conditions: (1) no prime of $A$ of height greater than one is differential, and (2) for all $\phi \in {\operatorname {Hom} _k}(A,A),\phi \in \operatorname {Der} _k^n(A)$ if and only if $\Delta \phi \in \Sigma _{i = 1}^{n - 1}\operatorname {Der} _k^i(A) \cup \operatorname {Der} _k^{n - i}(A)(n = 1,2, \ldots )$. Here $\Delta$ denotes the Hochschild coboundary operator, $\cup$ denotes the cup product, and $\operatorname {Der} _k^n(R)$ is the module of higher derivations of rank $n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B10

Retrieve articles in all journals with MSC: 13B10

Additional Information

Keywords: <IMG WIDTH="18" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img2.gif" ALT="$n$">th order derivation, <!– MATH $\operatorname {der} _k^n(A)$ –> <IMG WIDTH="75" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$\operatorname {der} _k^n(A)$">
Article copyright: © Copyright 1975 American Mathematical Society